[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: Jef and his minimalist lifestyle

> So, you don't carry glucose tablets?  ??  And you get an adrenaline rush
> from a low?? Hoo boy, I guess you get different symptoms from the ones I
> get:  shakiness, sweating, extreme weakness, dizziness, spots in front of
> my eyes, and a terrible feeling that I've lost control...

The shaking and the sweating are assocaiated with the adreneline boost (at
least that's what my dr tells me). The weakness and the dizziness is
adreline 'crash' so to say. I'm one of the few here that functions pretty
good with low BS (I'd say function fine, but that would be pushing it).

I do believe the 'terrible feeling that I've lost control' is a learned
feeling and you could un-learn that one. Low BS is just something that is
going to happen if your a diabetic. I've learned to deal with it :)

My low BS feelings are that of light-headedness and sillyness. It'd be
safe to say that sometimes low BS is fun. Yeah, it's weird and the 'fun'
doesn't last long.

> Gee, that's a real high, that is  And your girlfriend corroborates your
> feelings?  What planet are you from?  : >)

Actually, my girlfriend suffers from hypoglycemia, it's a side-affect of
her anorexia (don't ask, there are all sorts of bad things that happen).


Careful here, we're talking about how people 'feel' when they're low.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml